# SDR SWAA2023112114861

- Difficulty date: October 25, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT FASTENER HOLE B.S. 312+9' LBL.45' W.L.208. (51-002)<[01] APPLIED EWIS PROTECTION TO CABIN FLOOR STA 312+9 LBL 45' AS PER AMM 20-60-07-913-801; REMOVED FASTENERS FROM CABIN FLOOR INTERCOSTAL STA 312+9' LBL.45' AS PER SRM 51-40-02; LOCATED AND DRILLED HOLES FOR CABIN FLOOR INTERCOSTAL STA 312+9 LBL 45' AS PER SRM 51-40-05; INSTALLED NEW INTERCOSTAL AT MAIN CABIN FLOOR STA 312+9 LBL 45' AS PER SRM 51-40-02 AND DWG# 141A5400; REMOVED EWIS PROTECTION FROM CABIN FLOOR STA 312+9 LBL 45' AS PER AMM 20-60-07-913-801.;[02] VERIFIED; STEP # 1.
